# SDR DALA2024111110805

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL 5971074 -1 BTW STA Y=636 TO STA Y=655 L29L TO L29R AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00616: CORROSION LEVEL 2. ACCESS PANEL 5971074-1 BTW STA Y=636 TO STA Y=655 L29L TO L29R AT FWD CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-01-0G. (LP #0653678)
